# SDR DL76S050242

- Difficulty date: March 28, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N134DL
- Make and model: Boeing 767332
- Aircraft serial: 25123
- Aircraft time: 45,355 hours, 21,459 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 30FG EMERGENCY LIGHT INOP AND LENS MISSING.  REPLACED WIRE HARNESS AT SEAT 30FG AND INSTALLED NEW LENS COVER.  CHECKS GOOD.
